# SDR CALA2025021000330

- Difficulty date: February 9, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N684UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 74,389 hours, 12,963 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T300177
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW FLOOR S39L FOUND CORROSION AT STA478-STA500 REF HX NR WO.4336897, ORGI BY V896820 FWD CARGO COMPT STR 39L BETWEEN STA478 AND STA500 REPAIRED AS PER ECRA 5300-03187 REV
